Publication
Title
Glider representations of chains of semisimple Lie algebra
Author
Abstract
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2018
ISSN
0092-7872
Volume/pages
46:11(2018), p. 4985-5005
ISI
000445073800030
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2018
Last edited 12.12.2018
To cite this reference